On common fixed point theorems for three and four self mappings satisfying contractive conditions
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 49 (2010) no. 1, pp. 25-31
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
In this contribution, we discuss some unique common fixed point theorems for three and four occasionally weakly compatible mappings satisfying different types of contractive condition.
In this contribution, we discuss some unique common fixed point theorems for three and four occasionally weakly compatible mappings satisfying different types of contractive condition.
Classification :
47H10, 54H25
Keywords: Occasionally weakly compatible mappings; contractive modulus function; common fixed point theorems
Keywords: Occasionally weakly compatible mappings; contractive modulus function; common fixed point theorems
@article{AUPO_2010_49_1_a2,
author = {Bouhadjera, Hakima},
title = {On common fixed point theorems for three and four self mappings satisfying contractive conditions},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {25--31},
year = {2010},
volume = {49},
number = {1},
mrnumber = {2797520},
zbl = {05978035},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUPO_2010_49_1_a2/}
}
TY - JOUR AU - Bouhadjera, Hakima TI - On common fixed point theorems for three and four self mappings satisfying contractive conditions JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica PY - 2010 SP - 25 EP - 31 VL - 49 IS - 1 UR - http://geodesic.mathdoc.fr/item/AUPO_2010_49_1_a2/ LA - en ID - AUPO_2010_49_1_a2 ER -
%0 Journal Article %A Bouhadjera, Hakima %T On common fixed point theorems for three and four self mappings satisfying contractive conditions %J Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica %D 2010 %P 25-31 %V 49 %N 1 %U http://geodesic.mathdoc.fr/item/AUPO_2010_49_1_a2/ %G en %F AUPO_2010_49_1_a2
Bouhadjera, Hakima. On common fixed point theorems for three and four self mappings satisfying contractive conditions. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 49 (2010) no. 1, pp. 25-31. http://geodesic.mathdoc.fr/item/AUPO_2010_49_1_a2/